# SDR XCGA20140129001

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N560DR
- Make and model: Cessna 560XL
- Aircraft serial: 5605073
- Aircraft time: 4,406 hours, 3,835 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125375
- Part serial: 179
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 4,406 hours, 3,835 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON FIRST ATTEMPT TO LOWER GEAR ON APPROACH TO KAGC HE DID NOT GET A GREEN LIGHT ON THE LT MLG.  HE RECYCLED THE GEAR & ALL GEAR EXTENDED NORMALLY.  JACKED THE AIRPLANE & WAS ABLE TO DUPLICATE THE SQUAWK ON ONLY 1 RETRACTION OUT OF SEVERAL ATTEMPTS.  THE LT MLG ACTUATOR WAS REPLACED & THE GEAR WAS CYCLED 30 TIMES WITHOUT FAILURE.  THE AIRPLANE WAS LEAK CHECKED, REMOVED FROM JACKS & RETURNED TO SERVICE.
